Validade e confiabilidade na pesquisa qualitativa em administração

Revista de Ciências da Administração


Bibliographic data

Journal Title: Revista de Ciências da Administração
First author: Fernando Gomes de Paiva Júnior
Other Authors: André Luiz Maranhão de Souza Leão;
Sérgio Carvalho Benício de Mello
Palabras clave:
Language: Portuguese
Get full text: https://periodicos.ufsc.br/index.php/adm/article/view/2175-8077.2011v13n31p190
Resource type: Journal Article
Source: Revista de Ciências da Administração; Vol 13, No 31 (Year 2011).
DOI: http://dx.doi.org/10.5007/2175-8077.2011v13n31p190
Publisher: Universidade Federal de Santa Catarina
Usage rights: Reconocimiento - NoComercial - SinObraDerivada (by-nc-nd)
Knowledge areas / Categories: Social Sciences/Humanities --> Business, Finance
Social Sciences/Humanities --> Management

Statistical data

  • Views
  • Consultations
  • Citation style
  • Share
  • Export record
  • Favourites

Bibliometric data

WOS